# SDR WVER2017090900006

- Difficulty date: September 9, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 28,949 hours, 24,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH67031633
- Condition: Corroded
- Location: Bs 295-310
- Part time: 28,949 hours, 24,250 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN UNDER THE TCAS ANTENNA AT BS 295 - 310, BETWEEN STRINGERS 26L AND 26R, CORRODED.  REPAIRED IAW REO 670-53-21-1250, REV A.
